# SDR USAA070699

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Slat
- Part number: 65C26603158M
- Condition: Eroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERODED SKIN & DISBOND, NR 4 SLAT T/E WEDGE, LOWER SURFACE I/B SIDE OF SLAT.  REMOVED DAMAGE & INSTALLED REPAIR PARTS PER SRM 51-70-10; TR 57-42-03, DEFECT SIZE:  2 X 3 INCHES.
